# SDR 98ZZZX4635

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 804710
- Condition: Malfunctioned
- Location: Cockpit Alt
- Part time: 82 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERGRAL LIGHTING GOES ON AND OFF WHEN BARO KNOB IS SET.  REPLACED WITH REPAIRED UNIT.  VERY LOW TIME ON INSTRUMENT THAT FAILED.
